Alert archive / Maine / Wind Advisories in 2008

Wind Advisory 11, NWS Caribou, ME

February 17, 2008Hancock County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Feb 17, 2008, 2:33 PM EST for Hancock County, Washington County, Maine. It took effect at Feb 18, 2008, 1:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2008, 2:33 PM EST (19:33 UTC)
In effect from
Feb 18, 2008, 1:00 AM EST
Expired
Feb 18, 2008, 3:34 PM EST
In force
15 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2008-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2008-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 171933
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
233 PM EST SUN FEB 17 2008

...STRONG WINDS ARE POSSIBLE LATE TONIGHT INTO MONDAY EVENING...

.LOW PRESSURE IS EXPECTED TO TRACK ACROSS THE GREAT LAKES REGION
LATE TONIGHT AND INTENSIFY WHILE TRACKING NORTHEAST INTO QUEBEC
PROVINCE MONDAY. STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP
ALONG THE DOWNEAST COAST LATE TONIGHT INTO MONDAY EVENING.

MEZ029-030-180400-
/O.UPG.KCAR.HW.A.0004.080218T0600Z-080219T0200Z/
/O.NEW.KCAR.WI.Y.0011.080218T0600Z-080219T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
233 PM EST SUN FEB 17 2008

...WIND ADVISORY IN EFFECT FROM 1 AM TO 9 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 PM EST MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS OF 50 MPH
POSSIBLE LATE TONIGHT INTO MONDAY EVENING. THE STRONGEST WINDS ARE
EXPECTED TO BE ACROSS THE HIGHER TERRAIN AND OUTER ISLANDS.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY,
TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR
FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

KHW
4 follow-up statements
000 
WWUS71 KCAR 180202
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
902 PM EST SUN FEB 17 2008

...STRONG WINDS EXPECTED OVERNIGHT INTO MONDAY EVENING...

.LOW PRESSURE WILL INTENSIFY WHILE TRACKING NORTHEAST ACROSS THE
GREAT LAKES TO QUEBEC PROVINCE OVERNIGHT THROUGH MONDAY. STRONG
SOUTHERLY WINDS ARE EXPECTED TO DEVELOP ALONG THE DOWNEAST COAST
OVERNIGHT THEN PERSIST INTO MONDAY EVENING.

MEZ029-030-181000-
/O.CON.KCAR.WI.Y.0011.080218T0600Z-080219T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
902 PM EST SUN FEB 17 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 PM EST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 PM EST MONDAY. 

SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 50 MPH
OVERNIGHT...THEN PERSIST INTO MONDAY EVENING. THE STRONGEST WINDS
ARE EXPECTED TO OCCUR ACROSS THE IMMEDIATE COAST...OUTER ISLANDS
AND HIGHER TERRAIN AREAS.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO
SHRUBBERY...TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY
BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

NORCROSS
000 
WWUS71 KCAR 180856
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
356 AM EST MON FEB 18 2008

...STRONG WINDS EXPECTED INTO THIS EVENING...

.LOW PRESSURE WILL INTENSIFY AND TRACK NORTHEAST INTO QUEBEC
PROVINCE TODAY. STRONG SOUTHERLY WINDS ARE EXPECTED ALONG THE
DOWNEAST COAST TODAY AND INTO THIS EVENING.

MEZ029-030-181700-
/O.CON.KCAR.WI.Y.0011.000000T0000Z-080219T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
356 AM EST MON FEB 18 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

SOUTH TO SOUTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
CAN BE EXPECTED THROUGH EARLY THIS EVENING. THE STRONGEST WINDS ARE
EXPECTED TO OCCUR ACROSS THE IMMEDIATE COAST...OUTER ISLANDS AND
HIGHER TERRAIN AREAS.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...
TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

DUDA
000 
WWUS71 KCAR 181653
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1153 AM EST MON FEB 18 2008

...STRONG WINDS EXPECTED INTO THIS EVENING...

.LOW PRESSURE WILL INTENSIFY AND TRACK NORTHEAST ACROSS WESTERN QUEBEC
PROVINCE THIS AFTERNOON. STRONG SOUTHERLY WINDS ARE EXPECTED ALONG THE
DOWNEAST COAST INTO EARLY THIS EVENING.

MEZ029-030-190200-
/O.CON.KCAR.WI.Y.0011.000000T0000Z-080219T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1153 AM EST MON FEB 18 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

SOUTH TO SOUTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
CAN BE EXPECTED THROUGH EARLY THIS EVENING. THE STRONGEST WINDS
ARE EXPECTED TO OCCUR ACROSS THE IMMEDIATE COAST...OUTER ISLANDS
AND HIGHER TERRAIN AREAS.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...
TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

KHW
000 
WWUS71 KCAR 182034
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
334 PM EST MON FEB 18 2008

MEZ029-030-182145-
/O.CAN.KCAR.WI.Y.0011.000000T0000Z-080219T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
334 PM EST MON FEB 18 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
ADVISORY. 

EXPECT WEST WINDS 10 TO 20 MPH WITH HIGHER GUSTS ALONG THE
IMMEDIATE COASTLINE AND OUTER ISLANDS THIS EVENING.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR
FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

FOSTER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Feb 17, 2:28 PM EST, 5 minutes earlier.

Area forecast discussion, Feb 17, 2:28 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
228 PM EST SUN FEB 17 2008

.SYNOPSIS...
A DEEPENING LOW PRESSURE SYSTEM CENTERED OVER THE CHICAGO AREA
WILL TRACK NORTHEAST INTO SOUTHERN CANADA BRINGING A WARM FRONT
INTO THE REGION TONIGHT. THIS LOW WILL CONTINUE TO TRACK NORTH
INTO CENTRAL QUEBEC PROVINCE AS ITS ASSOCIATED COLD FRONT MOVES
INTO EASTERN MAINE BY MID AFTERNOON MONDAY. A RIDGE OF HIGH
PRESSURE WILL BRIEFLY BUILD ACROSS THE AREA MONDAY NIGHT AND BE
REPLACED BY AN UPPER LEVEL TROUGH OF LOW PRESSURE WHICH WILL
REMAIN IN THE AREA THROUGH WEDNESDAY AFTERNOON.
&&

.NEAR TERM /THROUGH MONDAY/...
CLOUDS WILL INCREASE ACROSS THE AREA EARLY THIS EVENING. SNOW WILL
SPREAD FROM SOUTH TO NORTH OVER THE REGION OVERNIGHT AS MOISTURE
SURGES NORTH AHEAD OF AN APPROACHING WARM FRONT BEING PULLED NORTH
BY A LARGE STORM SYSTEM OVER THE GREAT LAKES. WARMER AIR IS
EXPECTED TO SURGE NORTHWARD IN THE BOUNDARY LAYER AND THICKNESSES
WILL WARM QUICKLY ENOUGH DOWNEAST TO CHANGE SNOW OVER TO SLEET AND
FREEZING RAIN...THEN PLAIN RAIN IN JUST A FEW HOURS THIS EVENING.
SNOW WILL SPREAD INTO THE NORTH AROUND EARLY TO MID EVENING AND IS
EXPECTED TO REMAIN ALL SNOW THROUGH MIDNIGHT BEFORE MIXING WITH
SLEET AND FREEZING RAIN...AND THEN CHANGING TO PLAIN RAIN AROUND
DAWN. WINTER WEATHER ADVISORIES WILL REMAIN UP ACROSS THE REGION
FOR MIXED PRECIPITATION OVERNIGHT. SOUTH WINDS WILL INCREASE
OVERNIGHT AND CONTINUE INTO MONDAY AS THE GRADIENT INCREASES
BETWEEN LOW PRESSURE OVER THE GREAT LAKES AND HIGH PRESSURE OFF
THE COAST. A WIND ADVISORY IS UP FOR COASTAL AREAS FOR LATE
TONIGHT THROUGH MONDAY. TEMPS ARE EXPECTED TO SURGE WELL INTO THE
40S THROUGHOUT THE AREA MONDAY AND INTO THE 30S ACROSS THE FAR
NORTH WITH RAIN DURING THE MORNING. RAINFALL COMBINED WITH SNOW
MELT MAY CREATE PONDING IN POOR DRAINAGE AREAS DURING THE DAY
MONDAY. RAIN IS EXPECTED TO TAPER OFF TO SHOWERS MONDAY AFTERNOON
AS DRIER AIR MOVES IN ALOFT WITH THE COLD FRONT APPROACHING THE
REGION DURING THE MID TO LATE AFTERNOON.
&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
THE SHORT TERM PERIOD BEGINS W/ THE FRONTAL SYSTEM DISCUSSED ABOVE
JUST PUSHING THRU ERN AREAS... WILL START OFF THINGS MON EVE W/
LIKELY POPS E THEN QUICKLY TRANSITION TO NIL POPS OVRNGT W/
WSWRLY LOW-LEVEL FLOW OVERSPREADING THE ENTIRE FA WHICH PROVIDES
DOWNSLOPING AFFECTS ALL BUT FAR WRN AREAS WHERE WILL KEEP LOW CHC
POPS FOR WEAK UPSLOPE ENHANCEMENT. TEMPS QUITE MILD TO START THE
SHORT TERM SO FREEZING/FROZEN PRECIP WILL NOT BE AN
ISSUE. THEREAFTER...APPEARS CYCLONIC FLOW WILL KEEP THINGS
UNSETTLED AS NUMEROUS WEAK UPPER SHORT WAVES PROGGED TO CROSS THE
REGION FROM TIME TO TIME. THESE ALWAYS TUF TO TIME AND GAGE AS FAR
AS THEIR STRENGTH IS CONCERNED MORE THAN 12-24 HRS OUT SO W/ JUST
WEAK DYNAMICS AT BEST AND THE GIVEN UNCERTAINTY WILL JUST CARRY
LOW CHC TO SLGT CHC POPS USING A NAM/GFS/SREF CONSENSUS...
&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
THE GFS AND ECMWF ARE IN GENERAL AGREEMENT ON SYSTEMS THROUGH MOST
OF THE PERIOD. THE DIVERGE AT END OF THE PERIOD. THE PERIOD BEGINS
WITH A LOW IN THE NORTH ATLANTIC EAST OF THE GULF OF MAINE THIS
LOW HAD PREVIOUSLY TRACKED THROUGH THE SOUTHERN GULF OF MAINE
WATERS. HIGHER PRESSURE WILL BE BUILDING IN FROM THE WEST. THIS
HIGH WILL RIDGE TO THE EAST COAST CENTERED OVER NEW JERSEY BY
THURSDAY EVENING. THE HIGH WILL REMAIN STATIONARY OVER THE NEW
ENGLAND UNTIL SATURDAY MORNING WERE IT WILL RIDGE EAST INTO THE
NORTH ATLANTIC SOUTH OF NOVA SCOTIA. A LOW PRESSURE SYSTEM CENTER
OVER THE EASTERN GREAT LAKES AND ITS ASSOCIATED FRONTAL SYSTEM
WILL BEGIN TO INFLUENCE THE CWA BY EARLY SUNDAY MORNING. BY SUNDAY
AFTERNOON THE LOW WILL BE EAST OF THE AREA...WITH A TROUGH
EXTENDING WEST ACROSS CENTRAL MAINE. AT THIS POINT THE GFS AND
ECMWF DISAGREE ON WHAT WILL HAPPEN. THE GFS INDICATES A STRONG
TROUGH EXTENDING WEST OUT OF A LOW IN THE CANADIAN
MARITIMES...WITH SECONDARY DEVELOPMENT OVER THE EASTERN GREAT
LAKES. THE ECMWF DOES NOT SHOW THE TROUGH BUT INDICATES THE
SECONDARY DEVELOPMENT WHICH IT PLACES OVER NORTHERN ILLINOIS.
THE GMOS TAKES A BLENDED APPROACH THOUGH THE PERIOD.
&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
CONDITIONS ARE EXPECTED TO LOWER TO LIFR EARLY TONIGHT AS SNOW AND
MIXED PRECIPITATION SPREAD ACROSS THE AREA...AND REMAIN LIFR THROUGH
MONDAY MORNING IN LOW CLOUDS...RAIN AND FOG. CONDITIONS MAY IMPROVE
TO MVFR MONDAY AFTERNOON AS DRIER AIR MIXES IN.

ANY LINGERING MVFR/IFR ERLY MON EVE SHOULD QUICKLY BE REPLACED BY
VFR W/ DRYING WSWRLY LOW-LEVEL FLOW OVERSPREADING THE AREA/ PREDOM
VFR CONDS THEN XPCTD INTO FRI W/ TEMPO PERIODS OF MVFR W/
UNSETTLED CYCLONIC FLOW PERSISTING THRU THE PERIOD... &&

.MARINE...
A GALE WILL BE IN EFFECT TONIGHT THROUGH MONDAY FOR STRONG SOUTH
WINDS AND BUILDING SEAS IN RESPONSE TO LOW PRESSURE LIFTING WEST
OF THE AREA. FOG WILL LIKELY LOWER VSBYS TO AROUND A MILE LATER
TONIGHT INTO MONDAY.

SHORT TERM: CONDS WILL VARY FROM JUST BLO SCA TO SCA FROM TIME TO
TIME THRU THE SHORT TERM PERIOD COINCIDING THE PASSAGE OF WEAK
UPPER SHORT WAVE DISTURBANCES AS AN UNSETTLED CYCLONIC FLOW PTRN PERSISTS...
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 9 AM EST
     MONDAY FOR MEZ001>006-010.
     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 3 AM EST
     MONDAY FOR MEZ011-015>017-031-032.
     WIND ADVISORY FROM 1 AM TO 9 PM EST MONDAY FOR MEZ029-030.
MARINE...GALE WARNING FROM 1 AM TO 11 PM EST MONDAY FOR ANZ050>052.

&&

NEAR TERM...BLOOMER
SHORT TERM...KHW
LONG TERM...NORTON
AVIATION...BLOOMER
MARINE...BLOOMER/KHW
Hazardous weather outlook, Feb 17, 3:46 AM EST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
346 AM EST SUN FEB 17 2008

MEZ001>006-010-181200-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
346 AM EST SUN FEB 17 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ011-015>017-031-032-181200-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
346 AM EST SUN FEB 17 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-030-181200-
COASTAL HANCOCK-COASTAL WASHINGTON-
346 AM EST SUN FEB 17 2008

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-181200-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
346 AM EST SUN FEB 17 2008

...GALE WARNING IN EFFECT FROM 1 AM TO 11 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VJN

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 3:44 AM ESTWinter Weather AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington27 hr

Nearby

Wind Advisories in Maine, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.